# SDR 98ZZZX4339

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Magnetic Compass
- Part number: PAI700
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETIC COMPASS STUCK ON 15 DEGREES.  REMOVED AND REPLACED.
